MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 90MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 90MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 456.303
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s weight is unknown.Date of post-operative infection development is unknown.Implanted approximately 2 years prior to removal surgery; exact date is unknown.Complainant device is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number, the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was implanted with an unknown synthes trochanteric fixation nail (tfn) and a synthes 11.0mm titanium (ti) helical blade 90mm length on an unknown date approximately 2 years ago to treat an unknown fracture.On an unknown date postoperatively, the patient presented with pain.The patient was returned to the operating room on (b)(6) 2017, where an active infection was identified and where the implanted devices were removed intact and without difficulty.The procedure was completed successfully and the patient was reported in stable condition.This report is for one (1) 11.0mm ti helical blade 90mm.This is report 2 of 2 for complaint (b)(4).

Brand Name
11.0MM TI HELICAL BLADE 90MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7189421
Report Number2939274-2018-50257
Device Sequence Number158482
Product Code HSB
UDI-Device Identifier10886982226679
UDI-Public(01)10886982226679(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number456.303
Device Catalogue Number456.303
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2017
Initial Report FDA Received Date01/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR